# SDR CA120322004

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE NLG DOORS REMAINED OPEN AFTER THE LANDING GEAR HAD RETRACTED.  THE LANDING GEAR WAS SELECTED DOWN AND THE ACFT RETURNED TO THE AIRPORT WITHOUT INCIDENT.  PSEU FAULT INDICATES THE NLG DOOR CLOSED PROXIMITY SENSOR IS SHORTED.  NLG DOOR CLOSED PROXIMITY SENSOR REPLACED.
